A. Atkinson and A. Donev, Optimum Experimental Design, 1992.
DOI : 10.1007/978-3-642-04898-2_434

K. Chaloner and K. Larntz, Optimal Bayesian design applied to logistic regression experiments, Journal of Statistical Planning and Inference, vol.21, issue.2, pp.191-208, 1989.
DOI : 10.1016/0378-3758(89)90004-9

K. Chaloner and I. Verdinelli, Bayesian Experimental Design: A Review, Statistical Science, vol.10, issue.3, pp.273-304, 1995.
DOI : 10.1214/ss/1177009939

P. Chaudhuri and P. Mykland, Nonlinear Experiments: Optimal Design and Inference Based on Likelihood, Journal of the American Statistical Association, vol.34, issue.422, pp.538-546, 1993.
DOI : 10.1214/aoms/1177696809

P. Chaudhuri and P. Mykland, On efficiently designing of nonlinear experiments, Statistica Sinica, vol.5, pp.421-440, 1995.

D. Downing, V. Fedorov, and S. Leonov, Extracting Information from the Variance Function: Optimal Design, mODa6 ? Advances in Model?Oriented Design and Analysis. Physica Verlag, pp.45-52, 2001.
DOI : 10.1007/978-3-642-57576-1_6

V. Dragalin and V. Fedorov, Adaptive designs for dose-finding based on efficacy???toxicity response, Journal of Statistical Planning and Inference, vol.136, issue.6, pp.1800-1823, 2006.
DOI : 10.1016/j.jspi.2005.08.005

V. Fedorov, Theory of Optimal Experiments, 1972.

V. Fedorov, Convex Design Theory, Math. Operationsforsch. Statist., Ser. Statistics, vol.11, issue.3, pp.403-413, 1980.
DOI : 10.1007/978-1-4612-0703-0_3

I. Ford and S. Silvey, A sequentially constructed design for estimating a nonlinear parametric function, Biometrika, vol.67, issue.2, pp.381-388, 1980.
DOI : 10.1093/biomet/67.2.381

I. Ford, D. Titterington, and C. Wu, Inference and sequential design, Biometrika, vol.72, issue.3, pp.545-551, 1985.
DOI : 10.1093/biomet/72.3.545

I. Hu, Miscellanea. On sequential designs in nonlinear problems, Biometrika, vol.85, issue.2, pp.496-503, 1998.
DOI : 10.1093/biomet/85.2.496

R. Jennrich, Asymptotic Properties of Non-Linear Least Squares Estimators, The Annals of Mathematical Statistics, vol.40, issue.2, pp.633-643, 1969.
DOI : 10.1214/aoms/1177697731

J. Kiefer and J. Wolfowitz, The equivalence of two extremum problems, Journal canadien de math??matiques, vol.12, issue.0, pp.363-366, 1960.
DOI : 10.4153/CJM-1960-030-4

T. Lai, Asymptotic Properties of Nonlinear Least Squares Estimates in Stochastic Regression Models, The Annals of Statistics, vol.22, issue.4, pp.1917-1930, 1994.
DOI : 10.1214/aos/1176325764

T. Lai and C. Wei, Least Squares Estimates in Stochastic Regression Models with Applications to Identification and Control of Dynamic Systems, The Annals of Statistics, vol.10, issue.1, pp.154-166, 1982.
DOI : 10.1214/aos/1176345697

V. Melas, Optimal designs for exponential regression, Series Statistics, vol.9, issue.1, pp.753-768, 1978.
DOI : 10.1214/aoms/1177728915

W. Müller and B. Pötscher, Batch sequential design for a nonlinear estimation problem Model-Oriented Data Analysis II, Proceedings 2nd IIASA Workshop, St Kyrik (Bulgaria), pp.77-87, 1990.

A. Pázman and L. Pronzato, Simultaneous Choice of Design and Estimator in Nonlinear Regression with Parameterized Variance, mODa'7 ? Advances in Model?Oriented Design and Analysis, Proceedings of the 7th Int. Workshop, Heeze (Netherlands), 2004.
DOI : 10.1007/978-3-7908-2693-7_13

A. Pázman and L. Pronzato, Quantile and Probability-level Criteria for Nonlinear Experimental Design, 2007.
DOI : 10.1007/978-3-7908-1952-6_20

L. Pronzato and E. Walter, Robust experiment design via stochastic approximation, Mathematical Biosciences, vol.75, issue.1, pp.103-120, 1985.
DOI : 10.1016/0025-5564(85)90068-9

L. Pronzato and E. Walter, Robust experiment design via maximin optimization, Mathematical Biosciences, vol.89, issue.2, pp.161-176, 1988.
DOI : 10.1016/0025-5564(88)90097-1

W. Rosenberger, N. Flournoy, and S. Durham, Asymptotic normality of maximum likelihood estimators from multiparameter response-driven designs, Journal of Statistical Planning and Inference, vol.60, issue.1, pp.69-76, 1997.
DOI : 10.1016/S0378-3758(96)00120-6

C. Wu, Asymptotic Theory of Nonlinear Least Squares Estimation, The Annals of Statistics, vol.9, issue.3, pp.501-513, 1981.
DOI : 10.1214/aos/1176345455

C. Wu, Asymptotic inference from sequential design in a nonlinear situation, Biometrika, vol.72, issue.3, pp.553-558, 1985.
DOI : 10.1093/biomet/72.3.553

H. Wynn, The Sequential Generation of $D$-Optimum Experimental Designs, The Annals of Mathematical Statistics, vol.41, issue.5, pp.1655-1664, 1970.
DOI : 10.1214/aoms/1177696809